# SDR COM11860

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CARGO DOOR WARNING ACTIVATED DURING TAKEOFF.  CLOSED AND LATCHED DOOR, PROBLEM DID NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
